Night Nurse Liquid 160ml

Night Nurse Liquid 160ml

Cold and Flu

£7.39

8 % OFF RRP £ 7.99

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Other
Alternatives

Description

Night Nurse Liquid gives symptomatic relief of colds, chills and flu to aid restful sleep. This specially formulated medicine is a complete night-time cold and flu treatment providing relief of common cold and flu symptoms. 
Night Nurse is formulated to be a single dose at night time before bed and acts quickly to relieve a dry/tickly cough and sore throat, runny nose, fevers and shivers and aches and pains during the night to help you sleep.

Take one 20ml dose just before going to bed
Do not take Night Nurse Liquid if you have already taken 4 doses of paracetamol-containing product during the day. Do not take for more than 3 days. Not to be given to children under 16 years of age except on medical advice. 

20ml of Night Nurse Liquid contains Paracetamol 1000mg, Promethazine Hydrochloride 20mg and Dextromethorphan Hydrobromide 15mg
 


Estimated Delivery

Order in the next:

0

Recieve your order on the following days:

Friday 01 Jan - Standard Postage

By 1 PM Friday 01 Jan with Royal Mail Special Delivery.

Disclaimer - Our delivery estimator does not take bank holidays into consideration, so your delivery may be delayed if it falls within a bank holiday period.

CUSTOMER REVIEWS

Registered pharmacy

We’re a safe and
regulated service.

If you find exact treatment cheaper elsewhere, we will refund the difference.

100% discreet packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.

Free Delivery On All Prescription Orders